Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 12, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 11, 2014, 7:17 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 12, 2014, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2014, 7:17 AM MDT (13:17 UTC)
- In effect from
- Apr 12, 2014, 12:00 PM MDT
- Expired
- Apr 12, 2014, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5546 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881 WWUS84 KEPZ 111317 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 717 AM MDT FRI APR 11 2014 ...SATURDAY WILL BE A CRITICAL FIRE WEATHER DAY AS EXTREMELY DRY CONDITIONS CONTINUE IN THE MEANTIME... .EXTREMELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL CONTINUE TODAY WITH MINIMUM RH VALUES DROPPING INTO THE SINGLE DIGITS AGAIN EVEN IN THE HIGHER TERRAIN. RH RECOVERY WAS POOR LAST NIGHT AND WILL BE POOR AGAIN AS HIGH CLOUDS MOVE IN OVERNIGHT AND LIMIT COOLING. AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA ON SATURDAY. THE ADDITION OF STRONG WINDS TO THE ALREADY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS SATURDAY. NMZ110>113-TXZ055-056-112115- /O.UPG.KEPZ.FW.A.0009.140412T1800Z-140413T0300Z/ /O.NEW.KEPZ.FW.W.0012.140412T1800Z-140413T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 717 AM MDT FRI APR 11 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. THIS UPGRADES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT. * AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 110...111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM NOON TO 9 PM MDT. * WIND: SOUTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS 35 TO 40 MPH. STRONGEST IN THE AFTERNOON AND ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 8 TO 13 PERCENT SATURDAY WITH EXTREMELY DRY CONDITIONS FRIDAY AND POOR OVERNIGHT RECOVERY FRIDAY NIGHT. * IMPACTS...ANY ON-GOING FIRES OR NEW FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
2 follow-up statements
333 WWUS84 KEPZ 112047 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 247 PM MDT FRI APR 11 2014 ...SATURDAY WILL BE A CRITICAL FIRE WEATHER DAY AS EXTREMELY DRY CONDITIONS CONTINUE IN THE MEANTIME... .EXTREMELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL CONTINUE THIS AFTERNOON WITH MINIMUM RH VALUES DROPPING INTO THE SINGLE DIGITS AGAIN EVEN IN THE HIGHER TERRAIN. RH RECOVERY WILL BE POOR AGAIN TONIGHT AS HIGH CLOUDS MOVE IN AND LIMIT COOLING. AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA ON SATURDAY. THE ADDITION OF STRONG WINDS TO THE ALREADY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS SATURDAY. NMZ110>113-TXZ055-056-121315- /O.CON.KEPZ.FW.W.0012.140412T1800Z-140413T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 247 PM MDT FRI APR 11 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY... * AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 110...111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM NOON TO 9 PM MDT. * WIND: SOUTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS 35 TO 40 MPH. STRONGEST IN THE AFTERNOON AND ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 8 TO 13 PERCENT SATURDAY WITH EXTREMELY DRY CONDITIONS FRIDAY AND POOR OVERNIGHT RECOVERY FRIDAY NIGHT. * IMPACTS...ANY ON-GOING FIRES OR NEW FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HARDIMAN
629 WWUS84 KEPZ 121355 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 755 AM MDT SAT APR 12 2014 ...SATURDAY WILL BE A CRITICAL FIRE WEATHER DAY AS EXTREMELY DRY CONDITIONS CONTINUE IN THE MEANTIME... .EXTREMELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL CONTINUE THIS AFTERNOON WITH MINIMUM RH VALUES DROPPING INTO THE SINGLE DIGITS AGAIN EVEN IN THE HIGHER TERRAIN. RH RECOVERY WILL BE POOR AGAIN TONIGHT AS HIGH CLOUDS MOVE IN AND LIMIT COOLING. AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA ON SATURDAY. THE ADDITION OF STRONG WINDS TO THE ALREADY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS SATURDAY. NMZ110>113-TXZ055-056-130300- /O.CON.KEPZ.FW.W.0012.140412T1800Z-140413T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 755 AM MDT SAT APR 12 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 110...111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: SATURDAY FROM NOON TO 9 PM MDT. * WIND: SOUTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS 35 TO 40 MPH. STRONGEST IN THE AFTERNOON AND ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 8 TO 13 PERCENT SATURDAY WITH EXTREMELY DRY CONDITIONS FRIDAY AND POOR OVERNIGHT RECOVERY FRIDAY NIGHT. * IMPACTS...ANY ON-GOING FIRES OR NEW FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 2:33 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 11, 2:33 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
233 AM MDT FRI APR 11 2014
.SYNOPSIS...
VERY DRY CONDITIONS AGAIN TODAY FOR THE BORDERLAND REGION WITH
ANOTHER WARM AFTERNOON AHEAD. DEEP MIXING WILL ALLOW FOR SOME
INFREQUENT AND LIGHT BREEZY CONDITIONS THIS AFTERNOON. THE DEEP
WESTERLY FLOW WILL KEEP SOME HIGH CLOUDS OVER THE REGION TODAY.
AN APPROACHING PACIFIC TROUGH WILL BRING OUR NEXT WINDY DAY ON
SATURDAY. WILDFIRE CONCERNS WILL BE HIGH AND THE POSSIBILITY FOR
WIDESPREAD DUST IS ALSO INCREASED FOR SATURDAY AFTERNOON. SLIGHTLY
COOLER SUNDAY BEHIND THAT TROUGH PASSAGE AND THEN COOLING TO NEAR
NORMAL FOR MONDAY AND TUESDAY BEHIND A DRY COLD FRONT. ALL OF
NEXT WEEK LOOKS DRY WITH WINDY CONDITIONS RETURNING MID WEEK.
CHANCES FOR RAIN THROUGH THE NEXT SEVEN DAYS LOOK BLEAK WITH ONLY
A SLIGHT CHANCE FOR THE HIGH COUNTRY OF THE GILA ON SATURDAY AND
THE EAST SLOPES OF THE SACRAMENTO MOUNTAINS ON MONDAY.
&&
.DISCUSSION...
TODAY THE WEAK UPPER-LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL
CONTINUE TO FLATTEN AND SHIFT EAST AS AN UPPER-LEVEL PACIFIC LOW
MOVES IN. THE DEEP ZONAL FLOW OVER THE REGION WILL KEEP THE
REGION BOTH WARM AND VERY DRY...BUT WILL CONTINUE TO KEEP THE
TRAJECTORY FAVORABLE FOR HIGH AND MID CLOUDS TO STREAM OVERHEAD.
UPPER AIR SOUNDINGS HAVE SHOWN TWO CONSECUTIVE RUN WITH ONLY .09"
OF PRECIPITABLE WATER. THIS IS AS DRY AS WE GET IN THIS REGION AT
ANY TIME OF THE YEAR. THIS CAUSES INCREASED WILDFIRE CONCERN AS
VEGETATION DRIES OUT CONSIDERABLE AND BECOME RIPE FOR IGNITION.
MILD NIGHT TEMPS AND THE DRY AIR WILL KEEP THE RELATIVE HUMIDITIES
VERY LOW.
TODAY WILL BE A LOT LIKE YESTERDAY WAS WITH VERY LITTLE CHANGE IN
THE GENERAL PATTERN. SLIGHTLY BREEZY THIS AFTERNOON THANKS TO
DEEP MIXING AND SOME 20KT+ WINDS ALOFT TO MIX DOWN IN ASSOCIATION
WITH WEAK SURFACE TROUGHING TO OUR EAST. TEMPS WILL AGAIN TEASE
THE 90 DEGREE MARK ACROSS THE LOWLANDS...BUT MOSTLY MAX OUT IN THE
M-U 80S. IT WILL ALL BE DEPENDENT ON THE THICKNESS OF THE HIGH
CLOUDS. IT APPEARS THAT SKIES WILL BE VARIABLE THROUGH THE DAY
WITH PARTLY TO MOSTLY SUNNY PERIODS DUE TO MOSTLY HIGH CLOUDS.
SATURDAY IS THE DAY TO WATCH...AND BRINGS SOME CONCERN...AS AN
APPROACHING PACIFIC LOW OPENS UP AS A TROUGH AND MOVES OVER AZ.
FOR OUR AREA THIS MEANS A SHARP INCREASE IN WINDS AS A DEEP LEE
SURFACE TROUGH DEVELOPS AND WINDS ALOFT INCREASE. WE SEE LIKELY
WIND ADVISORY WIND SPEEDS AND VERY DRY CONDITIONS. THE AMOUNT OF
CLOUDS WILL HAVE AN IMPACT ON THE ACTUAL WIND SPEEDS BUT THE
MODELS SUGGEST SUSTAINED 30 MPH WITH GUSTS NEAR 45 MPH ARE
SUPPORTED BY THE PRESSURE GRADIENTS AND MIXING. THE TROUGH PASSAGE
APPEARS DRY IN ALL MODELS...SO WE HAVE PULLED MOST MOUNTAIN POPS
FOR SAT/SUN TIMEFRAME...BUT NOW HAVE REINTRODUCED SLIGHT CHANCE
FOR THE GILA HIGH COUNTRY FOR SAT AFTN/EVE. EXPECT LIGHT RAIN
ONLY. MAYBE A BUILDUP WITH A WEAK AND SHORT-LIVE THUNDERSTORM TOO.
THE WINDS WILL BE THE IMPACT WEATHER AS THEY COMBINE WITH VERY DRY
CONDITIONS TO ELEVATE FIRE DANGER CONCERNS AND LIKELY GIVE US A
BROWN DAY WITH WIDESPREAD RAISE DUST ON SW WINDS.
SLIGHTLY COOLER CONDITIONS...BUT STILL ABOVE NORMAL FOR SUNDAY
BEHIND THE TROUGH. MONDAY WILL BE COOLER YET AS A BACKDOOR COLD
FRONT DROPS IN FROM THE NE BEHIND THE DEPARTED UPPER SYSTEM. TEMPS
LOOK TO TRIM BY AROUND 10 DEGREES AND VERY NEAR NORMAL. THERE MAY
BE A BIT OF MOISTURE MOVE OVER THE SACS WITH THE EAST PUSH BUT IT
LOOKS QUITE MINIMAL. HAVE INTRODUCES SLIGHT CHANCE OF LIGHT
SHOWERS TO THE EAST SLOPES FOR MON AFTERNOON. OTHERWISE KEEPING
THE FORECAST DRY.
TEMPS WILL QUICKLY REBOUND WED AND THU AS WINDS TURN BACK WESTERLY
IN RESPONSE TO THE APPROACH OF AN UPPER TROUGH. THESE DAYS LOOK
BE BE WINDY AND WILL BE OUR NEXT DAYS OF SIGNIFICANCE AS WE LOOK
TO REINTRODUCE STRONG WINDS AND HIGHER FIRE DANGER THOSE DAYS AS
ANOTHER PACIFIC TROUGH PASSES TO OUR NORTH AND LEAVES US DRY...WARM...
AND DUSTY.
&&
.AVIATION...VALID 11/12Z-12/12Z...
VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL SLIGHTLY BREEZY
AFTERNOON CONDITIONS AOB 15-20KTS FROM 230-260 DEGREES. VARIABLE HIGH
CLOUDS TODAY AND POSSIBLY SOME MID CLOUDS SCT-BKN 150-250. STRONGER WEST-
SOUTHWEST WINDS ARE DUE TO RETURN SATURDAY. AIRPORT WIND ADVISORY
LIKELY SATURDAY WITH SW WINDS 25-35KT G 45KTS AND VSBY 1-3SM IN
BLDU.
&&
.FIRE WEATHER...
TEMPERATURES WILL REMAIN ELEVATED MUCH ABOVE NORMAL TODAY AS
WESTERLY FLOW ALOFT INCREASES AND UPPER LEVEL RIDGE CONTINUES TO
FLATTEN OUT. TEMPS WILL BE RUNNING A SOLID 10-15 DEGREES ABOVE
SEASONAL TODAY AND SATURDAY WITH LOWLAND AREAS FLIRTING WITH 90F. VERY
DRY CONDITIONS WILL CONTINUE...WITH SINGLE DIGIT DEWPOINTS
YIELDING MIN RH VALUES IN THE SINGLE DIGITS EVEN FOR THE HIGHER
TERRAIN. OVERNIGHT RECOVERY WILL BE LIMITED AS WELL...WITH MANY
LOWLAND AREAS STAYING BELOW 15 PERCENT. INCREASING HIGH CLOUDS
TONIGHT MAY LIMIT RADIATIONAL COOLING...ESPECIALLY WEST OF THE RIO
GRANDE...WHICH WILL KEEP RH VALUES LOWER AS WELL.
THE CONDITIONS ABOVE ARE THE SETUP FOR CRITICAL FIRE BEHAVIOR. A
PROLONGED PERIOD OF WARMING AND DRYING OF THE FUELS. THE CONDITIONS
BELOW ARE THE TRIGGER THAT CAUSES EXPLOSIVE FIRE GROWTH AND
EXTREME FIRE BEHAVIOR.
SATURDAY AFTERNOON WILL BRING A FAST-MOVING SHORTWAVE TROUGH INTO
THE AREA. THE RESPONSE WILL BE STRONG SOUTHWEST WINDS INCREASING TO
THE 30-40 MPH RANGE WITH CONTINUED RELATIVE HUMIDITY IN THE 10-15
PERCENT RANGE. THIS WILL SURELY LEAD TO CRITICAL FIRE WEATHER
CONDITIONS FOR SATURDAY. A FIRE WEATHER WATCH HAS ALREADY BEEN
ISSUED FOR SATURDAY AND WILL LIKELY BE UPGRADED TO A RED FLAG
WARNING TODAY FOR SATURDAY.
COOLER TEMPERATURES AND BREEZY NORTHWEST WINDS ARE ON TAP FOR
SUNDAY...FOLLOWED BY EVEN COOLER TEMPERATURES WITH A BACKDOOR
FRONT MONDAY AND TUESDAY. GUSTY WEST WINDS AND WARMER TEMPS WILL
RETURN MID/LATE NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 87 64 87 61 82 / 0 0 0 0 0
SIERRA BLANCA 84 57 86 52 79 / 0 0 0 0 0
LAS CRUCES 84 57 88 51 80 / 0 0 0 0 0
ALAMOGORDO 83 56 84 52 79 / 0 0 0 0 0
CLOUDCROFT 60 44 62 39 57 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 83 56 84 51 79 / 0 0 0 0 0
SILVER CITY 79 50 80 47 74 / 0 0 0 0 0
DEMING 87 53 85 47 80 / 0 0 0 0 0
LORDSBURG 87 54 84 47 80 / 0 0 0 0 0
WEST EL PASO METRO 88 63 88 59 81 / 0 0 0 0 0
DELL CITY 88 54 87 51 79 / 0 0 0 0 0
FORT HANCOCK 90 61 91 56 84 / 0 0 0 0 0
LOMA LINDA 81 58 82 53 75 / 0 0 0 0 0
FABENS 88 64 90 54 81 / 0 0 0 0 0
SANTA TERESA 86 60 88 55 82 / 0 0 0 0 0
WHITE SANDS HQ 83 64 86 59 79 / 0 0 0 0 0
JORNADA RANGE 82 49 84 46 79 / 0 0 0 0 0
HATCH 81 53 85 48 80 / 0 0 0 0 0
COLUMBUS 88 57 85 53 80 / 0 0 0 0 0
OROGRANDE 84 57 85 53 81 / 0 0 0 0 0
MAYHILL 69 49 75 44 67 / 0 0 0 0 0
MESCALERO 71 45 75 43 67 / 0 0 0 0 0
TIMBERON 69 44 70 41 67 / 0 0 0 0 0
WINSTON 76 49 75 45 71 / 0 0 0 0 0
HILLSBORO 80 54 81 50 74 / 0 0 0 0 0
SPACEPORT 84 54 83 50 77 / 0 0 0 0 0
LAKE ROBERTS 76 45 75 41 70 / 0 0 0 0 0
HURLEY 80 50 81 48 74 / 0 0 0 0 0
CLIFF 83 48 84 43 79 / 0 0 0 0 0
MULE CREEK 79 39 79 33 75 / 0 0 0 0 0
FAYWOOD 80 51 81 46 73 / 0 0 0 0 0
ANIMAS 87 57 82 50 80 / 0 0 0 0 0
HACHITA 87 51 81 48 80 / 0 0 0 0 0
ANTELOPE WELLS 87 53 83 47 82 / 0 0 0 0 0
CLOVERDALE 85 49 81 44 77 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ110>113.
WIND ADVISORY FROM 2 PM TO 8 PM MDT SATURDAY FOR NMZ401>417.
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ055-056.
WIND ADVISORY FROM 2 PM TO 8 PM MDT SATURDAY FOR TXZ418>424.
&&
14-BIRDHazardous weather outlook, Apr 11, 6:17 AM MDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 617 AM MDT FRI APR 11 2014 NMZ401>417-TXZ418>424-121230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 617 AM MDT FRI APR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY IS THE PRIMARY DAY WITH ELEVATED CONCERNS DUE TO STRONG WINDS AND VERY DRY CONDITIONS. A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS FOR SATURDAY AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. WILDFIRE DANGER WILL BE HIGH WITH INCREASED POTENTIAL FOR LARGE FIRE ESCAPES. WIDESPREAD BLOWING DUST WILL ALSO BE A CONCERN FOR TRAVEL ACROSS THE REGION FOR BOTH GROUND AND AIR TRAVEL DUE TO REDUCED VISIBILITIES. MORE STRONG WINDS IS EXPECTED FOR WEDNESDAY AND THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ON SATURDAY SPOTTERS ARE ENCOURAGED TO REPORT REAL TIME MEASURED WIND GUST SPEEDS AND ESTIMATED VISIBILITY RESTRICTIONS TO THE NATIONAL WEATHER SERVICE. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 6:09 AM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 38 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.